# SDR SWAA2023041814655

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF UPPER SURFACE HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE FABRICATED NEW 231XF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1508290-1; INSERTS INSTALLED USING BMS5-107 LOT#AK2KP8383K THEN CURED USING HEAT LAMPS AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; PART MARKED PANEL AND APPLIED TAPE TO LOWER SURFACE IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); TABLE 204 AND BOEING DWG 144A5810-126.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTION #1
